Open Access
Translator Disclaimer
Spring 2012 A normal form for all Levi-nondegenerate almost CR structures
Dmitri Zaitsev
Illinois J. Math. 56(1): 273-280 (Spring 2012). DOI: 10.1215/ijm/1380287473

Abstract

We propose a unified normal form for all Levi-nondegenerate hypersurface type almost CR structures.

Citation

Download Citation

Dmitri Zaitsev. "A normal form for all Levi-nondegenerate almost CR structures." Illinois J. Math. 56 (1) 273 - 280, Spring 2012. https://doi.org/10.1215/ijm/1380287473

Information

Published: Spring 2012
First available in Project Euclid: 27 September 2013

zbMATH: 1275.32028
MathSciNet: MR3117031
Digital Object Identifier: 10.1215/ijm/1380287473

Subjects:
Primary: 32G07 , 32V05 , 32V40

Rights: Copyright © 2012 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.56 • No. 1 • Spring 2012
Back to Top